# SDR UIEA2021110102314

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 12,830 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD WINDOW HEAT EICAS AFTER LANDING.( NO MESSAGES PRESENT. BITE TEST WINDOW HEAT CONTROL UNIT. NO FAULTS BITE TEST OK PER AMM 30-41-010404-007. WINDOW HEAT OPS CK GOOD. )
